MAUDE Adverse Event Report: INOGEN, INC. INOGEN ONE G4 PORTABLE OXYGEN CONCENTRATOR

INOGEN, INC. INOGEN ONE G4 PORTABLE OXYGEN CONCENTRATOR
Model Number IO-400
Medical Device Problem Code Failure to Deliver (2338)
Health Effect - Clinical Code Low Oxygen Saturation (2477)
Date of Event 08/14/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient had become hospitalized.However, there was no additional information at the time of event to attribute the adverse event being related to the device.Once the product was returned and investigated, it was discovered that there was an oxygen issue.Further review of the initial call revealed that patient had called from the hospital stating that the unit had stopped producing oxygen even after replacing the columns.
 
Additional Manufacturer Narrative
B3: date of event is estimated.The unit came for oxygen error.The complaint was confirmed with the data log show 02 low this means the product manifold leak due to debris under the check valve.The data log shown battery low errors this means the patient running the unit on low battery.Lower housing is broken due to compressor vibration.

Brand Name
INOGEN ONE G4 PORTABLE OXYGEN CONCENTRATOR
Common Device Name
INOGEN ONE G4 PORTABLE OXYGEN CONCENTRATOR
Manufacturer (Section D)
INOGEN, INC.
600 shiloh rd
plano TX 75074
Manufacturer (Section G)
INOGEN, INC.
600 shiloh rd
plano TX 75074
Manufacturer Contact
greg porter
600 shiloh rd
plano, TX 75074
MDR Report Key23659284
Report Number3004672275-2025-00175
Device Sequence Number9961701
Product Code CAW
UDI-Device Identifier00817131020117
UDI-Public(01)00817131020117
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K032818
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 11/26/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberIO-400
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/22/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/29/2025
Initial Report FDA Received Date11/26/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/27/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient SexUnknown